We describe several classes of regular partitions of dual polar spaces and determine their associated parameters and eigenvalues. We also give some general methods for computing the eigenvalues of regular partitions of dual polar spaces.

Cardinali, I., & DE BRUYN, B. (2010). Regular partitions of dual polar spaces. LINEAR ALGEBRA AND ITS APPLICATIONS, 432, 744-769 [10.1016/j.laa.2009.09.018].

Regular partitions of dual polar spaces

CARDINALI, ILARIA;
2010

Abstract

We describe several classes of regular partitions of dual polar spaces and determine their associated parameters and eigenvalues. We also give some general methods for computing the eigenvalues of regular partitions of dual polar spaces.
File in questo prodotto:
File Dimensione Formato  
regular-partitions.pdf

non disponibili

Tipologia: Post-print
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 396.08 kB
Formato Adobe PDF
396.08 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11365/11897
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo